MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LITTLETON) O-ARM 1000 IMAGING SYSTEM 3RD EDITION; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE

MEDTRONIC NAVIGATION, INC. (LITTLETON) O-ARM 1000 IMAGING SYSTEM 3RD EDITION; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Model Number BI-700-00028-120
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.A medtronic representative went to the site to test the equipment.The mobile viewing station was not booting.To resolve the issue, the representative replaced the power board.The imaging system then passed the system checkout and was found to be fully functional.No parts have been received by the manufacturer for evaluation.
 
Event or Problem Description
Medtronic received information regarding an imaging device being used outside of a procedure.It was reported that the mobile viewing station was not powering on.The issue occurred while upgrading the software.There was no patient present when this issue was identified.

Brand Name
O-ARM 1000 IMAGING SYSTEM 3RD EDITION
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LITTLETON)
300 foster street
littleton MA 01460
MDR Report Key7515606
Report Number1723170-2018-02056
Device Sequence Number1225163
Product Code OXO
UDI-Device Identifier00643169845091
UDI-Public00643169845091
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K092564
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 05/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Radiologic Technologist
Device Model NumberBI-700-00028-120
Device Catalogue NumberBI70000028120
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2018
Initial Report FDA Received Date05/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1